It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Renee on November 14, 2000 at 13:48:04:

Day22 and I could not be happier! My severe breakout the has been with me since the end of August is gone! Unfortunatly red marks are a horrible reminder, but to have some smooth skin back is a blessing I can not fully express. MY skin is still breaking out a little, but considering it is the week before my period, I am not to concerned. Plus, my breakouts seem to go away a lot quick with the Accutane. As far as side effect I have been really lucky. Mild dry lips(I believe this is because i am using BAG BALM)and pain in my right foot. The pain comes and goes and really does not bother me much, still I will talk to my doctor about it next week. Also, my nose gets a bit dry and when it does I just stick some Bag Balm up there(sorry about the mental picture). Of course my skin is a bit dry as well (and makes wearing makeup a challenge)I am confident it would not be so dry if i stopped using topical stuff (shame on me, I am stopping). I know all experiences are different, but I am truly happy with my results so far-good luck to all and would love to hear other updates.
Renee:)Oh, I am on 40 mg a day

Follow Ups

All times are GMT -7. The time now is 09:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!